Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-3629
Samaras, P; Pfammatter, T; Pestalozzi, B C (2008). Hemorrhage associated with hepatic artery pseudoaneurysms after regional chemotherapy with floxuridine: case report. International Seminars in Surgical Oncology, 5:17:1-5.
View at publisher
Pseudoaneurysms of the hepatic artery are a rare complication in patients with primary or secondary liver tumors treated with intra-arterial chemotherapy. We present
two patients who developed this complication after placement of a catheter system into the gastroduodenal artery and initiation of regional chemotherapy with floxuridine. Diagnosis was made after symptomatic bleeding occurred, necessitating emergency angiography with coil embolization. Pseudoaneurysms usually occur after mechanical damage of the vessel wall, but the chemical toxicity of floxuridine may add to the development of vascular impairment.
209 downloads since deposited on 29 Sep 2008
30 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||04 Faculty of Medicine > University Hospital Zurich > Clinic for Oncology
04 Faculty of Medicine > University Hospital Zurich > Clinic for Diagnostic and Interventional Radiology
|Dewey Decimal Classification:||610 Medicine & health|
|Deposited On:||29 Sep 2008 13:06|
|Last Modified:||05 Apr 2016 12:27|
|Additional Information:||Free full text article|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page